# SDR ASAA2020121933730

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,145 hours, 14,808 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: UNKNOWN
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE START VALVE FAILED TO OPEN DURING ENGINE START.  GROUNDED-YES.  NR 1 ENGINE START VALVE FROZEN.  THAWED VALVE AND ENGINE NR 1 START, OPERATIONS NORMAL.
